# SDR HEEA0010616

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078106
- Condition: Reads High
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NEEDLE INDICATES HIGH ON LOW END; CANNOT CALIBRATE.
